English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Symmetries for Siegel theta functions, Borcherds lifts and automorphic Green functions

MPS-Authors
/persons/resource/persons235419

Heim,  Bernhard
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235863

Murase,  Atsushi
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Heim_symmetries_oa_2013.pdf
(Any fulltext), 188KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Heim, B., & Murase, A. (2013). Symmetries for Siegel theta functions, Borcherds lifts and automorphic Green functions. Journal of Number Theory, 133(10), 3485-3499. doi:10.1016/j.jnt.2013.04.008.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1AF3-D
Abstract
There is no abstract available